Results 1 to 6 of 6
Please help - burning skin sensation Lortab withdrawal?
  1. #1
    Vkjames is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default Please help - burning skin sensation Lortab withdrawal?

    Hi everyone. I'm embarrassed to say but I'm ignorant to withdrawal symptoms and understand everyone can have different withdrawal symptoms.
    As a side note, I have generalized anxiety disorder related to health issues and it quite often takes over my life with googling different medical conditions that I think apply to me. This i think is due to a bone marrow transplant I had when I was 19 due to leukemia. Haven't dealt with some of the trauma from that from 20 years ago.

    So I've been taking Lortab for a year and it's always been one or two pills a day. No more than that because that's all I could handle to function in day to day life. I stopped taking the Lortab last Sunday. I noticed I had a couple itchy small hives and was also dealing with some bronchitis and general body hot flashes. A couple days later I noticed my face felt like it was burning, literally like a bad sunburn. It looked normal, no rash. Maybe just slightly red. Then it got worse over the next couple days, the burning went from my face down to my neck, chest, inside bend of elbows and palms. I also have been having night sweats for the last week or longer. Not sure if they started before or after stopping Lortab.
    I freaked out and went to the ER and they couldn't find anything wrong other than bronchitis.

    Today, the burning has calmed down pretty much other than an odd sensation in my left hand/palm area.

    Had anyone experiences anything like this as a withdrawal symptom? This is so frightening not knowing if this burning skin with no rash is withdrawal related. I guess I thought that after only taking 2, actually usually 1 Lortab daily for a year, that I wouldn't get withdrawals from such a small quantity.

    Please help anyone with any advice or experience with this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Hi and Welcome,

    I think that this very well could be a withdrawal symptom. I didn't experience the burning but certainly had the hot/cold, sweating stuff. There are plenty of others though that have complained of just that. Don't underestimate what even the small amount of an opiate can do to you over a relatively short period of time. Thankfully, compared to what others have endured during detoxing from higher amounts, you were spared some of the worse symptoms (sounds to me). You are most likely past the worst of it and things will improve quickly for you.

    Peace,

    Cat

  3. #3
    Vkjames is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default

    Hi Cat, thank you so very much for your fast reply. I've convinced myself it's a new cancer or something causing this and it raises my anxiety through the roof.
    So even though you didn't experience the burning skin thing, you've heard of others that have? Is this a common withdrawal symptom?

  4. #4
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Absolutely. I've been a member here for almost 5 years and have heard plenty of folks complaining saying that their skin felt as though it was on fire. Not to worry, I think.

    Peace,

    Cat

  5. #5
    Vkjames is offline New Member
    Join Date
    Sep 2014
    Posts
    3

    Default

    Makes me wonder if the night sweats are part of it too. I just can't remember exactly when those started. Funny thing is, sure I'd like a Lortab but I don't have a strong urge for one to make these withdrawals go away. I guess because I'm so creeped out by this that it over powers any desire I have. I wonder, does that mean I was just dependent Yet still got the physical withdrawal symptoms.

  6. #6
    Shankzy77 is offline New Member
    Join Date
    Jul 2017
    Posts
    2

    Default opiates

    Quote Originally Posted by Vkjames View Post
    Hi Cat, thank you so very much for your fast reply. I've convinced myself it's a new cancer or something causing this and it raises my anxiety through the roof.
    So even though you didn't experience the burning skin thing, you've heard of others that have? Is this a common withdrawal symptom?
    hi, I've done the withdrawal more than once and my skin feels the same as you describe actually now as we speak even, it's bloody horrible but will not last for to long try not to stress on it to much.

Similar Threads

  1. pins and needles sensation and pain
    By Ambafanas in forum Need to Talk?
    Replies: 4
    Last Post: 03-25-2019, 10:09 AM
  2. Hydrocodone Withdrawal-Insomnia And Burning Hot Skin
    By JC2004 in forum Prescription Drug Addiction
    Replies: 8
    Last Post: 09-29-2017, 09:01 AM
  3. Day 8 withdrawal from Lortab.
    By karatemom77 in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 02-23-2015, 06:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22